American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Igor E. Shparlinski. On the product of small Elkies primes. Proc. Amer. Math. Soc. 143 (2015) 1441-1448.
Abstract, references, and article information   
View Article: PDF

[2] Tim Dokchitser and Vladimir Dokchitser. Local invariants of isogenous elliptic curves. Trans. Amer. Math. Soc. 367 (2015) 4339-4358.
Abstract, references, and article information   
View Article: PDF

[3] Barry Mazur and Karl Rubin. Selmer companion curves. Trans. Amer. Math. Soc. 367 (2015) 401-421. MR 3271266.
Abstract, references, and article information   
View Article: PDF

[4] Sarah Chisholm, Alyson Deines and Holly Swisher. Recent Advances for Ramanujan Type Supercongruences. Contemporary Mathematics 606 (2013) 189-206.
Book volume table of contents   
View Article: PDF

[5] T. A. Fisher and G. F. Sills. Local solubility and height bounds for coverings of elliptic curves. Math. Comp. 81 (2012) 1635-1662.
Abstract, references, and article information   
View Article: PDF

[6] Jorge Jiménez Urroz, Florian Luca and Igor E. Shparlinski. On the number of isogeny classes of pairing-friendly elliptic curves and statistics of MNT curves. Math. Comp. 81 (2012) 1093-1110. MR 2869051.
Abstract, references, and article information   
View Article: PDF

[7] Alina Carmen Cojocaru and Igor E. Shparlinski. Distribution of Farey fractions in residue classes and Lang--Trotter conjectures on average. Proc. Amer. Math. Soc. 136 (2008) 1977-1986. MR 2383504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Berit Skjernaa. Satoh's algorithm in characteristic 2. Math. Comp. 72 (2003) 477-487. MR 1933832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Diane Meuser and Margaret Robinson. The Igusa local zeta functions of elliptic curves. Math. Comp. 71 (2002) 815-823. MR 1885630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] José Felipe Voloch and Judy L. Walker. Euclidean weights of codes from elliptic curves over rings. Trans. Amer. Math. Soc. 352 (2000) 5063-5076. MR 1778505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Antonios Broumas. Congruences between the coefficients of the Tate curve via formal groups. Proc. Amer. Math. Soc. 128 (2000) 677-681. MR 1641657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jean-Paul Allouche and Dinesh S. Thakur. Automata and transcendence of the Tate period in finite characteristic. Proc. Amer. Math. Soc. 127 (1999) 1309-1312. MR 1476112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raymond Ross. Minimal torsion in isogeny classes of elliptic curves . Trans. Amer. Math. Soc. 344 (1994) 203-215. MR 1250824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1